Journal of Mathematical Sciences

, Volume 130, Issue 3, pp 4735–4746 | Cite as

Automorphisms and Derivations of Exceptional Simple Lie Algebras of Family R

  • O. A. Mulyar


In the paper we describe automorphisms and derivations of simple Lie algebras of family R. The Lie algebra of the automorphism group is found. Bibliography: 11 titles.


Automorphism Group 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    M. I. Kuznetsov, “Melikyan algebras as Lie algebras of type G 2,” Comm. Algebra, 19(4), 1281–1312 (1991).Google Scholar
  2. 2.
    A. I. Kostrikin, “A parametric family of simple Lie algebras,” Izv. AN SSSR, Ser. Mat., 34, 744–756 (1970).Google Scholar
  3. 3.
    G. Brown, “On the structure of some Lie algebras of Kuznetsov,” Michigan Math. J., 39(7), 85–90 (1992).CrossRefGoogle Scholar
  4. 4.
    Yu. B. Ermolaev, “A family of simple Lie algebras over a field of characteristic 3,” in: All-Union Symposium on the Theory of Rings, Algebras, and Modules (1982), pp. 52–53.Google Scholar
  5. 5.
    M. I. Kuznetsov, “Classification of simple graded Lie algebras with a nonsemisimple component L 0,” Mat. Sb., 180(2), 147–158 (1989).Google Scholar
  6. 6.
    S. M. Skryabin, “New series of simple Lie algebras,” Mat. Sb., 183(8), 3–22 (1992).Google Scholar
  7. 7.
    R. L. Wilson, “Classification of generalized Witt algebras over algebraically closed fields,” Trans. Amer. Math. Soc., 153, 191–210 (1971).Google Scholar
  8. 8.
    M. I. Kuznetsov, “Truncated induced modules over transitive Lie algebras of characteristic p,” Izv. AN SSSR, Ser. Mat., 53, 557–589 (1989).Google Scholar
  9. 9.
    A. I. Kostrikin and I. R. Shafarevich, “Graded Lie algebras of finite characteristic,” Izv. AN SSSR, Ser. Mat., 33, 251–322 (1969).Google Scholar
  10. 10.
    A. S. Dzhumadildaev, “Deformations of the Lie algebras W n(m),” Mat. Sb., 180(2), 168–185 (1989).Google Scholar
  11. 11.
    N. Jacobson, Lie Algebras, Interscience Publishers (1962).Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2005

Authors and Affiliations

  • O. A. Mulyar
    • 1
  1. 1.Nizhnii-Novgorod State UniversityNizhnii-NovgorodRussia

Personalised recommendations